# SDR 03FDEA01169

- Difficulty date: July 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB UPPER AFT PLANK NR 27R BARREL NUT BORE FOUND CORROSION BEYOND EO 1-5510-7-5000 LIMITATIONS.  RT HORIZONTAL STAB UPPER AFT PLANK NR 27R BARREL NUT BORE REPAIR CARRIED-  OUT AS PER FEDEX EA 1-5510-69279 - STABILIZERS - HORIZONTAL STABILIZER - CORROSION   REMOVAL AND REPAIR OF BARREL NUT BORE 27 RIGHT HAND SIDE.
